Thunderstorm Wind, Henry
- When
- November 16, 9:23 PM EST
- Where
- Henry County, 1 mi SSW of Martinsville City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.667, -79.877
Two trees were blown down at Rivermont Heights.
A line of low-topped thunderstorms developed ahead of a strong cold front associated with a surface low that moved through the Ohio Valley to the west of the Allegheny mountains. Several locations east of a Martinsville to Lynchburg line reported damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
A line of low-topped thunderstorms developed ahead of a strong cold front associated with a surface low that moved through the Ohio Valley to the west of the Allegheny mountains. Several locations east of a Martinsville to Lynchburg line reported damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Nov 16, 8:08 PM EST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
808 PM EST TUE NOV 16 2010
.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL TRACK NORTHEAST TO THE
EASTERN GREAT LAKES TONIGHT. THE COLD FRONT ASSOCIATED WITH THIS
WILL SIWNG THROUGH THE AREA TONIGHT AS WELL. ANOTHER WEAKER LOW
WILL MOVE ACROSS THE REGION ON THURSDAY...FOLLOWED BY A RETURN TO
DRY HIGH PRESSURE BY THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
RUNNING WITH A RADAR TO POPS FORECAST FOR THE NEXT HOUR OR TWO
THEN BLENDING THE RUC WITH THE LOCAL WRF. MAINLY LOOKING AT
HIGHEST POPS IN THE SOUTHEAST AND OVER THE NORTH THIS EVENING WITH
DRYING ARRIVING IN THE SW BY MIDNIGHT. POPS SHOULD QUICKLY FALL BY
EARLY MORNING AS DRY SLOT WORKS IN. UNTIL THEN ADDED MORE GUSTY
WINDS IN THE WX GRIDS OVER THE ERN CWA AS POTENTIAL FOR QLCS
CURRENTLY OVER THE NC FOOTHILLS RACES NE INTO THE VA PIEDMONT. SPC
HAS A SLIGHT RISK FOR THIS AREA AND ALREADY MENTIONED IN THE HWO.
POTENTIAL FOR DAMAGING WINDS AND ISOLATED SPINUPS OF TORNADOES
EXISTS. IF ANY TORNADOES OCCUR THEY WILL BE VERY SHORT LIVED AND
WARNING LEAD TIMES MAY BE SHORTER DUE TO THE CURRENT ENVIRONMENT
WITH STRONG WIND SHEAR AND WEAK INSTABILITY. STAY TUNED TO NOAA
WEATHER RADIO OR MEDIA OUTLETS IF YOU LIVE IN THE NC/VA PIEDMONT
THIS EVENING FOR POSSIBLE WATCHES/WARNINGS AND ADVISORIES.
ONCE THE COLD FRONT CROSSES THROUGH THE FORECAST AREA SURFACE AND
LOW LEVEL WINDS WILL TURN TO THE WEST WITH THE LOW LEVEL JET
FORECAST TO BE IN THE 50 TO 65 KNOT RANGE FROM AROUND 03Z/10PM TO
AROUND 15Z/10AM WEDNESDAY. THIS JET COMBINED WITH COLD AIR
ADVECTION AND GOOD PRESSURE RISES WILL LEAD TO STRONG GUSTY WINDS.
SO ANOTHER WIND ADVISORY HAD BEEN ISSUED ALONG AND WEST OF THE
BLUE RIDGE.
EXPECT WITH THE MIXING...CLOUDS AND IN MUCH OF THE COUNTY WARNING
AREA...RISING DEW POINTS...TEMPERATURES MAY BE STEADY OR RISE
DURING THE EVENING AND NOT DROP OFF IN THE MOUNTAINS UNTIL AFTER
THE COLD FRONT GOES THROUGH AND EAST OF THE BLUE RIDGE THE DROP IN
TEMPERATURES MAY JUST BEFORE SUNRISE.
EXPECT ENOUGH LOW LEVEL UPSLOPE CLOUDS TO HOLD IN OVER SOUTHEAST
WEST VIRGINIA AND ADJACENT VIRGINIA COUNTIES TO HOLD MAXIMUM
TEMPERATURES DOWN ON WEDNESDAY. REST OF THE FORECAST AREA WILL HAVE
ENOUGH SUN TO REACH NEAR NORMAL HIGH TEMPERATURES.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE WILL BE SHORT WAVE RIDGING OVER THE AREA WEDNESDAY NIGHT AS
ANOTHER SMALL BUT POTENT SHORT WAVE DIGS INTO THE EAST COAST
THROUGH. WEAK SFC HIGH PRESSURE BUILDS OVER THE REGION...AND WINDS
DECREASE RAPIDLY EXCEPT IN HIGHER ELEVATIONS. I HAVE GONE ON THE
COOL SIDE OF GUIDANCE...THINKING THAT AT LEAST VALLEY LOCATIONS WILL
DECOUPLE WITH MOSTLY CLEAR SKIES.
THURSDAY INTO THURSDAY NIGHT...THERE ARE STILL FAIRLY SIGNIFICANT
DIFFERENCES IN THE MODELS HANDLING THE SHORT WAVE AS IT PASSES NEAR
THE FORECAST AREA. MODEL OF CHOICE IS THE ECMWF...WHICH IS A LITTLE
WEAKER AND SLOWER THAN THE GFS...NOT QUITE AS SLOW AS THE NAM. LOOKS
LIKE THERE WILL BE ENOUGH BACKING AHEAD OF THE SHORT WAVE FOR A
WINDOW OF ISENTROPIC LIFT INTO THE AREA THU MORNING. MAIN QUESTION
IS IF THERE WILL BE MUCH MOISTURE. I HAVE RAISED POPS IN THE FAR
WEST THINKING THERE WILL BE GOOD COVERAGE...JUST LIGHT PRECIP
AMOUNTS. OVERALL FLOW IN DOWNSLOPE ENOUGH THAT I DO NOT THINK
SHOWERS WILL SPREAD EAST OF THE BLUE RIDGE. BY THURSDAY LATE
AFTERNOON...THE TROUGH WILL HAVE PASSED TO THE EAST...LEAVING
UNIFORM NORTHWEST FLOW AND WEAK COLD ADVECTION. MOISTURE LOOKS
SHALLOW...BUT LIKELY DEEP ENOUGH TO SUPPORT SOME UPSLOPE RAIN/SNOW
SHOWERS- ESPECIALLY IN THE EARLY EVENING. DOES NOT LOOK LIKE MUCH IF
ANY ACCUMULATION THOUGH. HAVE KEPT POPS HIGH CHC ON WESTERN SLOPES
IN SE WV WHERE LOW LEVEL MOISTURE IS DEEPEST. WITH COLD ADVECTION
DEVELOPING...AND VARYING AMOUNTS OF CLOUD COVER...I HAVE KEPT HIGHS
THU AND LOWS THU NIGHT CLOSE TO GUIDANCE WHICH LOOKED REASONABLE.
FRIDAY AND FRIDAY NIGHT...THE FLOW BACKS QUICKLY TO THE WEST AND
THEN SOUTHWEST AS THE UPPER FLOW BECOMES MORE ZONAL...WITH FAIRLY
STRONG WARM ADVECTION BY LATE IN THE DAY FRIDAY INTO FRIDAY NIGHT.
FRIDAY SHOULD WARM UP BETTER IN THE MTNS...ESPECIALLY FAR WEST...SO
HAVE RAISED HIGHS A FEW DEGREES IN MUCH OF THE MTNS. FRIDAY NIGHT
SHOULD SEE A WIDE RANGE IN TEMPERATURES...WITH RIDGES/HIGHER
ELEVATIONS WARMER THAN PROTECTED VALLEYS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE AND DRY AIR WILL KEEP THE LONG RANGE FORECAST DRY.
TEMPERATURES WILL MODERATE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK.
MODELS ARE HINTING AT A DRY WEDGE COMING DOWN THE EAST COAST
SATURDAY NIGHT INTO SUNDAY. COOL NORTHEAST WINDS ON SUNDAY COULD
NEGATE WARMING TREND IN THE NORTHEASTERN CWA FOR A DAY. IF THIS
WEDGE ENTERS THE CWA OR NOT...TEMPERATURES WILL RUN ABOVE NORMAL.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
STRONG LOW PRESSURE OVER KY WILL MOVE NE TO THE ERN GREAT LAKES
LATE TONIGHT. GUSTY SOUTH TO SOUTHWEST WINDS SHIFT WEST BEHIND THE
COLD FRONT AS IT PASSES THRU LATE TONIGHT. LOW LVL WIND SHEAR WILL
BE AFFECTING THE TAF SITES EARLY THIS EVENING BEFORE MORE MIXING
COMMMENCES BEHND THE FRONT. EXPECT CIGS/VSBYS WILL STAY LOW IN THE EAST
ESPECIALLY ROA/LYH WITH IFR/LIFR WITH MVFR AT THE REST OF THE TAF
SITES. SHOULD SEE IMPROVING CONDITIONS TO MVFR POST FRONTAL LATE TONIGHT.
THE STRONGEST GUSTS ARE EXPECTED TO OCCUR AT SUNUP TO ABOUT 18Z
ESPECIALLY IN THE HIGHER ELEVATIONS AND NEAR ROANOKE.
WINDS ARE EXPECTED TO DIMINISH BY LATE IN THE DAY ON WEDNESDAY AS
THE PRESSURE GRADIENT WEAKENS.
DEEP LOW LEVEL NORTHWEST FLOW AND ANOTHER PASSING DISTURBANCE MAY
BRING MVFR CEILINGS BACK TO THE MOUNTAINS THURSDAY INTO THURSDAY
EVENING. OTRW UNIFORM VFR LATER THURSDAY NIGHT INTO THE WEEKEND
UNDER BUILDING HIGH PRESSURE.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY FOR
VAZ007-009>020-022>024-032>035.
NC...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY FOR
NCZ001>003-018-019.
WV...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY FOR
WVZ042>045.
&&
SYNOPSIS...AMS/WP
NEAR TERM...AMS/WP
SHORT TERM...JJ
LONG TERM...RCS
AVIATION...AMS/WPHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 856 PM EST TUE NOV 16 2010 VAZ014-017-022>024-032>035-180200- MONTGOMERY-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST- 856 PM EST TUE NOV 16 2010 ...TORNADO WATCH 741 IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-VAZ043>047-058-059-180200- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 856 PM EST TUE NOV 16 2010 ...TORNADO WATCH 741 IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ007-009>013-015-016-018>020-WVZ042>045-180200- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-GRAYSON-CARROLL-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS- MONROE-GREENBRIER- 856 PM EST TUE NOV 16 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
457 PM EST TUE NOV 16 2010
VAZ007-WVZ042-043-162300-
MERCER WV-SUMMERS WV-TAZEWELL VA-
457 PM EST TUE NOV 16 2010
...SHOWERS WITH HEAVY RAIN WILL AFFECT MERCER...SUMMERS AND TAZEWELL
COUNTIES...
AT 454 PM EST...A LINE OF LOW TOP CONVECTION WITH HEAVY RAIN WAS
ALONG A LINE FROM 5 MILES NORTHEAST OF WELCH TO 8 MILES SOUTHWEST OF
TAZEWELL...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS WILL BE NEAR TAZEWELL AROUND 505 PM...TIPTOP AROUND 510
PM...GRATTON...AND BOISSEVAIN AROUND 515 PM...COALDALE...AND
POCAHONTAS AROUND 520 PM...PINNACLE ROCK STATE PARK...AND BRAMWELL
AROUND 525 PM...WENONAH AND AND MATOAKA AROUND 530 PM.
LAT...LON 3721 8165 3721 8156 3728 8142 3743 8129
3746 8131 3752 8121 3757 8121 3760 8109
3772 8098 3769 8089 3782 8094 3786 8083
3737 8092 3728 8106 3722 8128 3717 8127
3714 8133 3713 8131 3693 8168
RCSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
721 PM EST TUE NOV 16 2010
NCZ003-019-020-170100-
SURRY NC-WILKES NC-YADKIN NC-
721 PM EST TUE NOV 16 2010
...STRONG THUNDERSTORMS WILL AFFECT SURRY...WILKES AND YADKIN
COUNTIES...
AT 718 PM EST...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHWEST OF BOOMER TO 10 MILES WEST OF TAYLORSVILLE TO 13 MILES
SOUTHEAST OF LENOIR...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS AFFECT CRICKET...WINDY GAP AND BUCK SHOALS THROUGH 800
PM.
THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1
5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3604 8138 3615 8134 3648 8068 3643 8046
3618 8048 3604 8057 3605 8099 3604 8104
3602 8106 3603 8113 3602 8116 3602 8126
3599 8133
WPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
758 PM EST TUE NOV 16 2010
NCZ003-004-019-020-170200-
STOKES NC-SURRY NC-WILKES NC-YADKIN NC-
758 PM EST TUE NOV 16 2010
...SHOWERS WITH HEAVY RAIN WILL AFFECT STOKES...SURRY...WILKES AND
YADKIN COUNTIES...
AT 755 PM EST...SHOWERS WITH HEAVY RAIN WERE ALONG A LINE FROM 4
MILES SOUTHEAST OF TRAPHILL TO RONDA TO 11 MILES SOUTH OF RONDA...
MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS WILL BE NEAR MOUNTAIN PARK...AND BUCK SHOALS AROUND 805
PM...CRUTCHFIELD...BURCH...AND BROOKS CROSSROADS AROUND 810 PM...
BOTTOM...ROCKFORD...FAIRVIEW...AND FAIRVIEW AROUND 815 PM AND WHITE
PLAINS AROUND 820 PM.
LAT...LON 3619 8099 3638 8107 3639 8105 3638 8103
3638 8098 3643 8096 3656 8060 3654 8003
3626 8005 3626 8044 3622 8042 3614 8044
3604 8077 3604 8104
RCSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
814 PM EST TUE NOV 16 2010
VAZ010>013-015-WVZ044-170145-
BLAND VA-GILES VA-GRAYSON VA-MONROE WV-PULASKI VA-WYTHE VA-
814 PM EST TUE NOV 16 2010
...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT
THE NEW RIVER VALLEY...
AT 809 PM EST...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH
GUSTY WINDS WERE ALONG A LINE FROM 4 MILES SOUTH OF NARROWS TO
SPEEDWELL...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS LINE.
THESE STORMS WILL BE AFFECTING PEARISBURG AND PULASKI AROUND 830 PM
TO 845 PM.
THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3666 8125 3731 8084 3765 8032 3726 8057
3723 8062 3720 8061 3700 8074
WPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
858 PM EST TUE NOV 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 8 N YADKINVILLE 36.25N 80.66W
11/16/2010 YADKIN NC LAW ENFORCEMENT
TREES DOWN ON HWY 601 NEAR BOONEVILLE.
&&
TWSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
916 PM EST TUE NOV 16 2010
VAZ013-014-017>020-022>024-033-170315-
ALLEGHANY VA-BATH VA-BOTETOURT VA-CRAIG VA-FLOYD VA-FRANKLIN VA-
MONTGOMERY VA-PULASKI VA-ROANOKE VA-ROCKBRIDGE VA-
916 PM EST TUE NOV 16 2010
...SHOWERS WITH ISOLATED THUNDER AND HEAVY RAIN WILL AFFECT
ALLEGHANY...BATH...BOTETOURT...CRAIG...FLOYD...FRANKLIN...MONTGOMERY.
..PULASKI...ROANOKE AND ROCKBRIDGE COUNTIES...
AT 913 PM EST...SHOWERS WITH ISOLATED THUNDER AND HEAVY RAIN WERE
ALONG A LINE FROM 6 MILES WEST OF HOT SPRINGS TO 6 MILES SOUTHEAST
OF RADFORD...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY HEAVY RAIN
WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE SHOWERS WILL BE NEAR HOT SPRINGS...BACOVA JUNCTION...HOLLINS...
AND HOLLINS AROUND 920 PM...DOUTHAT STATE PARK...CATAWBA...
ORISKANY...AND ABBOTT AROUND 925 PM...IRON GATE AND AND CLIFTON FORGE
CITY AROUND 930 PM.
LAT...LON 3803 7938 3800 7932 3741 7978 3741 7981
3739 7980 3699 8010 3699 8063 3806 7996
RCSThe Roanoke radar (KFCX), 53 km away, was scanning. The volume nearest the first event began at 02:23 UTC.
9 thunderstorm wind, 2 hail. Local standard time, as filed.
Two trees were blown down at Rivermont Heights.
Several trees were blown down in Fieldale.
A tree was reported down by thunderstorm winds near the intersection of Snow Creek and Finney roads.
Tree limbs were blow down by thunderstorm winds at the corner of Mason Mill Road and Wards Road.
A trained spotter measured wind gusts of 60 to 67 mph.
Thunderstorm winds blew down a tree and power line on Piney Mountain Road.
Strong winds brought down five trees in the Nathalie area.
Several trees were reported blown down by thunderstorm winds along Route 622 in the Glenmore area.
Thunderstorm winds blew down two trees, with one falling on a car.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2010Every state in 2010This day in weather historyWarnings in Virginia, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268278, 268285, 268284, 268286, 268290, 268296, 268292, 268320, 268293, 268295, 268297.